Couldn't find what you looking for?

TRY OUR SEARCH!

Are you having bad side effect taking Viagra for mixed connective tissue diasease

Loading...

User avatar
Community Administrator
464 posts

Hello.

Viagra may be prescribed as a substitute for Iloprost, a drug used to treat scleroderma and Raynaud's phenomenon features of mixed connective tissue disease. However, Viagra may have some side effects, such as:

  • aches or pains in the muscles
  • bloody nose
  • diarrhea
  • difficult or labored breathing
  • flushing
  • headache
  • pain or tenderness around the eyes and cheekbones
  • redness of the skin
  • sneezing
  • stomach discomfort following meals
  • stuffy or runny nose
  • trouble sleeping
  • unusually warm skin

These side effects usually do not need medical attention and they may go away during the treatment, as your body adjusts to the medicine.

Less common, Viagra may have side effects that require medical attention. Check with your GP immediately if any of the following side effects occur while taking Viagra:

  • bladder pain
  • burning feeling in the chest or stomach
  • burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings
  • increased frequency of urination
  • painful urination
  • cloudy or bloody urine
  • dizziness
  • indigestion
  • stomach upset
  • tenderness in the stomach area
  • problems with eyesight
  • acute infection of throat, nose or sinus

Have your doctor prescribed you with Viagra for mixed connective tissue disease? Also, are you experiencing any of the side effects listed above?

Reply

Loading...